# SDR SWAA2025063082311

- Difficulty date: June 16, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 72,409 hours, 43,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT CRACK IN FRAME I/B RADIUS AT BS312 STR 5L (MARKED)<[01] REPAIR ACCOMPLISHED AT M-22-153-01244 (737-NG - SWA - BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L) 'EA-GENERAL' REPAIR REFERENCE IS SELECTED.;[02] VERIFIED ITEM 1
